# SDR UIEA2019032203635

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bearing
- Part number: 1578M30608
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMPRESSOR SECTION 8:30 POS JUST ABOVE AND FWD OF MAN ACCESSORY GEARBOX LWR PNEUMATIC SUPT ROD HAS WORN BEARING. ( REMOVED AND REPLACED BEARING IAW  AMM 20-11-00 )
